Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Severe reactions to iodinated contrast agents: is anaphylaxis responsible?
Autore:
Dewachter, P; Mouton-Faivre, C;
Indirizzi:
Hop Cent, Serv Anesthesie Reanimat Chirurg, F-54035 Nancy, France Hop Cent Nancy France F-54035 ie Reanimat Chirurg, F-54035 Nancy, France
Titolo Testata:
JOURNAL DE RADIOLOGIE
fascicolo: 9, volume: 82, anno: 2001,
pagine: 973 - 977
SICI:
0221-0363(200109)82:9<973:SRTICA>2.0.ZU;2-T
Fonte:
ISI
Lingua:
FRE
Soggetto:
ADVERSE REACTIONS; RADIOCONTRAST MEDIA; FRENCH MULTICENTER; HISTAMINE-RELEASE; ANESTHESIA; ACTIVATION; COMPLEMENT; SAFETY; DRUGS; SHOCK;
Keywords:
contrast agents-other; drugs/reaction; immediate hypersensitivity; allergy;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
36
Recensione:
Indirizzi per estratti:
Indirizzo: Dewachter, P Hop Cent, Serv Anesthesie Reanimat Chirurg, CO 34, F-54035 Nancy, France Hop Cent CO 34 Nancy France F-54035 4, F-54035 Nancy, France
Citazione:
P. Dewachter e C. Mouton-Faivre, "Severe reactions to iodinated contrast agents: is anaphylaxis responsible?", J RADIOLOG, 82(9), 2001, pp. 973-977

Abstract

Purpose. The etiology of severe reactions following injection of iodinatedcontrast agents is the subject of controversy. No consensus has been established regarding the management of patients at risk, risk factors and premedication because in most cases published no diagnostic exploration has beencarried out on patients who have experienced a severe reaction. Material and Methods. Diagnosis of drug anaphylaxis is based on clinical history, proof of mediator release and drug-specific IgE antibodies (when the technique is available) or cutaneous tests (when direct technique is not available). Results. This approach has been adopted for etiologic diagnosis of 5 clinical cases of severe anaphylactoid reactions (including one death) followingthe injection of ionic and non ionic contrast agents. Clinical symptoms, biology and cutaneous tests are consistent with anaphylaxis. Conclusion. Any patient who has had a severe anaphylactoid reaction following injection of a contrast agent should undergo an allergological assessment to confirm the diagnosis and identify the culprit contrast agent. Indeed, no premedication has proved efficient for the prevention of subsequent allergic reactions.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 06/04/20 alle ore 08:48:07